Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Celexa cause one to make hasty decisions?

Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2241 Questions

default
Posted on Thu, 16 Mar 2017 in Medicines and Side Effects
Question: I have been on Celexa for quite a few years. I feel as if I am more app to make hasty decisions then I use to and be more quick to decide without thinking things thru. Can this med do this.
doctor
Answered by Dr. Alexander H. Sheppe 23 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

No, this medication does not cause these problems. They are likely related to stress, anxiety, or age.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Alexander H. Sheppe 8 minutes later
What would cause impulsive decisions at 64 years of age. I am concerned that I talk much more than necessary and make decisions too quickly
doctor
Answered by Dr. Alexander H. Sheppe 12 hours later
Brief Answer:
Followup

Detailed Answer:
This is likely due to life circumstances and stressors, not due to medication. I would encourage seeking out psychotherapy to discuss these changes and the environmental stressors leading to them.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Treatment/Therapy

Recent questions on  Celexa

doctor1 MD

My 98 year old mother was diagnosed with mitral valve regurgitation. She was placed on lasix and after 4 weeks became dehydrated as evidenced by an unexplained rash and itchiness on scalp and chest. Went to a dermatologist and the physician did not find any bug source, being that my mother resides in a nursing home. My mother s BUN rate was 90 but after being hospitalized for the past 2 days and hydrated with an IV is lowering now to 50. Her creatine level is normal as well as her glucose leves. Blood pressure is normal -146/72. They discovered a UTI for which the doctors are administering rocephin until they specify the exact bacterium. Results should be back today. She is on Celexa for mood elevation - which is questionable as to its efficacy (40mg daily for the past 2 years). A catscan yesterday revealed an enlarged liver which is pressing on the pancreas. They want to do an ercp scope to rule out gall stones - which she has no history of - what other tests should we run.

doctor1 MD

worried about my soon to be 32 year old girlfriend. she recently had some health issues and spent time with hospital (umass Worcester) due to a Liasion on her spine that was bleeding.....long story short, I know she has started abusing the hydrocodone, she has been given. She is also prescribed 30mg Adderall, and 10mg celexa, at least I think the celexa is 10mg, she said its the lowest dose you can get. Tonight, she has complained she has a very weird sharp pain, just about her stomach, just below rib cage....she said its happened 1 other time, few weeks ago....I think it has something to do with all the drugs, she s taking, but don t want to say that.....she s had her appendix and gall bladder out years ago.....I guess my question is, could side effects of all the rx she is on, cause this pain she has....

doctor1 MD

I have been taking 40mgs of celexa and 100mgs of Lamictal for my bipolar disorder for over 2 years. I was also born with 2 heart defects: ventricular septal defect and mitral valve prolapse. Over the last two months, I have developed an arrhythmia that occurs several times an hour. I'm waiting for the results of my echo, stress test, etc. (done yesterday). Question: What is the likelihood that I'm experiencing side effects of my medication? I've never had any other problems in the years that I've taken Celexa or Lamictal, but I want to make sure I treat this arrhythmia soon. (btw, I'm 32 yrs old) Thanks!

doctor1 MD

Hi there, I just started taking 5mg abilify with my 40mg of celexa. It s night 2 and experiencing pain in my chest area as well as my veins swelling and bulging all through my chest and down my arms. Also have slight pains in my legs. What is going on?

doctor1 MD

My son is taking the flowing druges all at once and he wonts to know what can happen he is in prison they are Celexa ,Seroecel, Neurontin ,Cannaginoids, Marijuana,opiates, vicodin , all at the same time can it in crease the XXXXXXX of suicidal...

doctor1 MD

I'm 52 years old. on many meds. recently I have been feeling like buggs are crawling on my arms. From wrist to shoulder. take metoprol,lisnipril metfiormin. celexa ,welbutrin at different times of the day. should I call my Dr

doctor1 MD

Hi I am a recovering oxycodone user for 8 yrs, I have developed bleeding finger nails,their falling off & throb, My ankles & legs are swelling & I have terrible pain in them,My skin hurts & I have rash spots. I keep falling & have banged up my...